# SDR SWAA2022061401125

- Difficulty date: April 30, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 57,746 hours, 34,276 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Part number: 120AF
- Condition: Deteriorated
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PNL 120AF DETERIORATED. / [01] FABRICATED FWD CARGO FLOOR PANEL 120AF. AMM 25-52-01-201-801. MATERIAL USED: A90RG1W4X12.;[02] FINAL INSPECTION; FLOOR PANEL FABRICATED.
